English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the K-theory of linear groups

MPS-Authors
/persons/resource/persons235535

Kasprowski,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kasprowski, D. (2016). On the K-theory of linear groups. Annals of K-Theory, 1(4), 441-456. doi:10.2140/akt.2016.1.441.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E0E-F
Abstract
There is no abstract available